# SDR MWEA97846

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHECK, FOUND AFT UPPER EMERGENCY FLASHLIGHT INOP.  MTC REMOVED AND REPLACED BATTERY, OPS CHECK GOOD.
